Inverse problems for time-dependent singular heat conductivities - one-dimensional case

Show simple item record

dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor University of Helsinki, Department of Mathematics and Statistics en
dc.contributor.author Gaitan, Patricia
dc.contributor.author Isozaki, Hiroshi
dc.contributor.author Poisson, Olivier
dc.contributor.author Siltanen, Samuli
dc.contributor.author Tamminen, Janne P.
dc.date.accessioned 2013-09-26T07:29:03Z
dc.date.available 2013-09-26T07:29:03Z
dc.date.issued 2013
dc.identifier.citation Gaitan , P , Isozaki , H , Poisson , O , Siltanen , S & Tamminen , J P 2013 , ' Inverse problems for time-dependent singular heat conductivities - one-dimensional case ' , SIAM Journal on Mathematical Analysis , vol. 45 , no. 3 , pp. 1675–1690 . https://doi.org/10.1137/120886510 en
dc.identifier.issn 0036-1410
dc.identifier.other PURE: 27845316
dc.identifier.other PURE UUID: 4b642a43-bd61-4914-b700-92b18ad32857
dc.identifier.other WOS: 000320924200026
dc.identifier.other Scopus: 84884777400
dc.identifier.other ORCID: /0000-0002-5988-5232/work/86938430
dc.identifier.uri http://hdl.handle.net/10138/40820
dc.format.extent 15
dc.language.iso eng
dc.relation.ispartof SIAM Journal on Mathematical Analysis
dc.rights en
dc.subject 111 Mathematics en
dc.title Inverse problems for time-dependent singular heat conductivities - one-dimensional case en
dc.type Article
dc.description.version Peer reviewed
dc.identifier.doi https://doi.org/10.1137/120886510
dc.type.uri info:eu-repo/semantics/other
dc.type.uri info:eu-repo/semantics/publishedVersion
dc.contributor.pbl

Files in this item

Total number of downloads: Loading...

Files Size Format View
Gaitan_et_al._Siam_J._Math._Anal._2013.pdf 266.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record